MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number EQUINOXE REVERSE 46MM GLENOSPHERE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-10-05; (b)(4); +5 adapter plate tray; 320-15-05; (b)(4); reverse locking screw; 320-20-00; (b)(4); torque defining screw kit; 320-46-13; (b)(4); reverse 46mm constrained humeral liner +2.5; 300-01-17; (b)(4); 17mm humeral stem; 320-15-02; (b)(4); 10 degree augmented glenoid plate; 320-20-22; (b)(4); 22mm screw; 320-20-34; (b)(4); 34mm screw; 320-20-38; (b)(4); 38mm screw; 320-20-38; (b)(4); 38mm screw.
 
Event or Problem Description
This event is the (b)(6) y/o male patient's 3rd revision surgery on right shoulder.Approximately 26 months postoperative his last revision, the patient presented with painful shoulder and warm red skin.Surgeon cultured and evidence of elevated white count was found.X-rays revealed osteolysis of proximal lateral humerus.Surgeon chose to remove old reverse implants and do a single stage hemi arthroplasty to treat patient.Surgery went well and surgeon expects a good outcome for the patient.Patient was last known to be in stable condition following the event.Device are to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition or is nosocomial in nature.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9770502
Report Number1038671-2020-00228
Device Sequence Number3153587
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 46MM GLENOSPHERE
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR